# SDR 2012FA0000670

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: General aviation
- Aircraft: N509QS
- Make and model: Gulstm GV
- Aircraft serial: 637
- Aircraft time: 11,347 hours, 3,859 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Delaminated
- Location: Rt Spoiler
- Component: Spoiler
- Component part number: 1159CS554022
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT GROUND SPOILER ASSY IS DELAMINATED BEYOUND LIMITS. SEE W/O SC2193.19.1 AND 18.6.3.
